# SDR ASOA201100831

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 549-579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK FLOOR SEGMENT CORRODED FROM FS 549 TO FS 579.  UPON FUTHER INSP FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.    REMOVED SEAT TRACK FS 485-581 MAR IAW SRM 51-41-02-001-001-A01 AND 51-41-00-001-001-A01.  INSTALLED NEW SEAT TRACK AT FS 485-581 IAW AMM 53-00-49-400-801. THIS IS A MINOR REPAIR.
